# SDR RAIA201907040001

- Difficulty date: July 4, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT FRAME 46 LOWER FRAME END FITTING BELOW LT FLOOR SILL. R&R THE CRACKED FITTING AT FR 46 BELOW FLOOR SILL.
